Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 28, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at May 10, 2014, 3:33 PM MDT for 7 counties in New Mexico. It took effect at May 11, 2014, 10:00 AM MDT. It was in force for 10 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 10, 2014, 3:33 PM MDT (21:33 UTC)
- In effect from
- May 11, 2014, 10:00 AM MDT
- Expired
- May 11, 2014, 8:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Harding County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 111 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 12:00 PM MDT | NON-TSTM WND GST 61 | 6 Wnw Sandia Park, NM | TOP OF SANDIA PEAK TRAM. |
| May 11, 1:10 PM MDT | NON-TSTM WND GST 62 | 21 Se Bosque Del Apache, NM | WHITE SANDS MISSILE RANGE - STALLION WIT. |
| May 11, 3:40 PM MDT | NON-TSTM WND GST 61 | 11 Se Bosque Del Apache, NM | WHITE SANDS MISSILE RANGE - SULF |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2706 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
461 WWUS85 KABQ 102133 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MDT SAT MAY 10 2014 ...CRITICAL FIRE WEATHER CONDITIONS TO CONTINUE FOR PORTIONS OF EASTERN NEW MEXICO THROUGH SUNDAY... .CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER THE EASTERN PLAINS THROUGH THIS EVENING. POOR RECOVERIES AND ABOVE NORMAL LOW TEMPERATURES TONIGHT WILL LEAD INTO ANOTHER ROUND OF CRITICAL TO POTENTIALLY EVEN EXTREME FIRE CONDITIONS FOR THE EAST CENTRAL AND NORTHEAST PLAINS SUNDAY. STRONG WINDS AND VERY LOW HUMIDITIES WILL BE REPLACED BY MUCH COLDER AIR SUNDAY NIGHT AS A POTENT COLD FRONT SWEEPS THROUGH THE REGION. NMZ104-108-110300- /O.UPG.KABQ.FW.A.0034.140511T1600Z-140512T0200Z/ /O.NEW.KABQ.FW.W.0028.140511T1600Z-140512T0200Z/ /O.CON.KABQ.FW.W.0027.000000T0000Z-140511T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 333 PM MDT SAT MAY 10 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...EAST CENTRAL AND NORTHEAST PLAINS THROUGH THIS EVENING THEN AGAIN SUNDAY. * 20 FOOT WINDS...SOUTHWEST 15 TO 25 MPH WITH OCCASIONAL GUSTS TO 35 MPH THROUGH THIS EVENING. SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH SUNDAY. * RELATIVE HUMIDITY...7 TO 11 PERCENT THIS EVENING...THEN 9 TO 14 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
3 follow-up statements
955 WWUS85 KABQ 110254 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 854 PM MDT SAT MAY 10 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ACROSS PORTIONS OF EASTERN NEW MEXICO SUNDAY... .CRITICAL FIRE WEATHER CONDITIONS HAVE SUBSIDED ACROSS THE EASTERN PLAINS THIS EVENING...THOUGH LOCALIZED AREAS OF CRITICAL CONDITIONS MAY PERSIST FOR ANOTHER HOUR OR TWO. POOR HUMIDITY RECOVERIES AND ABOVE NORMAL LOW TEMPERATURES TONIGHT WILL LEAD INTO ANOTHER ROUND OF CRITICAL TO POTENTIALLY EVEN EXTREME FIRE WEATHER CONDITIONS FOR THE EAST CENTRAL AND NORTHEAST PLAINS SUNDAY. STRONG WINDS AND VERY LOW HUMIDITIES WILL BE REPLACED BY MUCH COLDER AIR SUNDAY NIGHT AS A POTENT COLD FRONT SWEEPS THROUGH THE REGION. NMZ104-108-111400- /O.EXP.KABQ.FW.W.0027.000000T0000Z-140511T0300Z/ /O.CON.KABQ.FW.W.0028.140511T1600Z-140512T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 854 PM MDT SAT MAY 10 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY... ...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 8 PM MDT SUNDAY. * AREA AND TIMING...EAST CENTRAL AND NORTHEAST PLAINS LATE SUNDAY MORNING THROUGH SUNDAY EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH SUNDAY. * RELATIVE HUMIDITY...8 TO 14 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
725 WWUS85 KABQ 111303 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 703 AM MDT SUN MAY 11 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN ACROSS PORTIONS OF EASTERN NEW MEXICO TODAY... .POOR HUMIDITY RECOVERIES THIS MORNING AND ABOVE NORMAL TEMPERATURES WILL LEAD INTO ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS FOR THE EAST CENTRAL AND NORTHEAST PLAINS TODAY. STRONG WINDS AND VERY LOW HUMIDITIES WILL BE REPLACED BY MUCH COLDER AIR TONIGHT AS A POTENT COLD FRONT SWEEPS THROUGH THE REGION. NMZ104-108-120200- /O.CON.KABQ.FW.W.0028.140511T1600Z-140512T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 703 AM MDT SUN MAY 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM MDT THIS EVENING. * AREA AND TIMING...EAST CENTRAL AND NORTHEAST PLAINS LATE THIS MORNING THROUGH THIS EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
973 WWUS85 KABQ 112047 AAA RFWABQ URGENT - FIRE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 247 PM MDT SUN MAY 11 2014 ...CRITICAL FIRE WEATHER CONDITIONS ACROSS CENTRAL AND EASTERN NEW MEXICO... .POOR HUMIDITY RECOVERIES THIS MORNING....ABOVE NORMAL TEMPERATURES AND STRONG WINDS WITH VERY DRY CONDITIONS HAS LED TO ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS FOR THE EAST CENTRAL AND NORTHEAST PLAINS TODAY...INCLUDING THE MIDDLE RIO GRANDE VALLEY AND SANDIA/MANZANO AND GALLINAS MOUNTAINS. STRONG WINDS AND VERY LOW HUMIDITIES WILL BE REPLACED BY MUCH COLDER AIR TONIGHT AS A POTENT COLD FRONT SWEEPS THROUGH THE REGION. NMZ106-107-120200- /O.EXA.KABQ.FW.W.0028.000000T0000Z-140512T0200Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 247 PM MDT SUN MAY 11 2014 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...MIDDLE RIO GRANDE VALLEY AND THE SANDIA/MANZANO AND GALLINAS MOUNTAINS. THIS INCLUDES THE ALBUQUERQUE METRO AREA SOUTHWARD THROUGH BELEN AND SOCORRO AS WELL AS THE EAST MOUNTAIN COMMUNITIES. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ104-108-120200- /O.CON.KABQ.FW.W.0028.000000T0000Z-140512T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 247 PM MDT SUN MAY 11 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * AREA AND TIMING...EAST CENTRAL AND NORTHEAST PLAINS LATE THIS MORNING THROUGH THIS EVENING. * 20 FOOT WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...9 TO 14 PERCENT SUNDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at May 10, 3:33 PM MDT, 0 minutes earlier.
Area forecast discussion, May 10, 3:33 PM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 333 PM MDT SAT MAY 10 2014 .SYNOPSIS... A STRONG LOW PRESSURE SYSTEM AND TRAILING DISTURBANCE WILL BRING A FEW TO SEVERAL INCHES OF ACCUMULATING SNOW TO THE VICINITY OF THE NORTHERN MOUNTAINS SUNDAY NIGHT THROUGH TUESDAY. AHEAD OF THE SYSTEM SOUTHWEST WIND GUSTS FROM 50 TO 60 MPH AND BLOWING DUST ARE EXPECTED ON MOTHERS DAY AS THE POLAR JET STREAM MOVES OVERHEAD. STRONG WINDS WILL PERSIST ACROSS THE PLAINS BEHIND A BACK DOOR COLD FRONT SUNDAY NIGHT. A LATE SEASON FREEZE IS EXPECTED SUNDAY NIGHT...MONDAY NIGHT AND TUESDAY NIGHT FOR LOCATIONS ABOVE 5400 FEET AND MAINLY NORTH OF INTERSTATE 40. && .DISCUSSION... A BROAD AND POTENT LOW PRESSURE SYSTEM WILL SAG SOUTHEASTWARD TOWARD THE FOUR CORNERS TONIGHT AND SUNDAY...BEFORE EJECTING EAST NORTHEASTWARD ACROSS CO. MODELS ARE AGREEING BETTER NOW ON A SECONDARY UPPER TROUGH THAT WILL DIG QUICKLY SOUTHWARD OVER CENTRAL NM ON THE HEELS OF THE FIRST SYSTEM LATE MONDAY THROUGH TUESDAY. TEMPERATURES WILL STILL BE TOO WARM FOR SIGNIFICANT SNOW UNTIL SUNDAY NIGHT WHEN A STOUT PACIFIC COLD FRONT WILL DIVE SOUTHEASTWARD THROUGH THE STATE AS A BACK DOOR COLD FRONT DIVES SOUTHWARD THROUGH THE PLAINS. THEN A FEW INCHES OF SNOW SHOULD FALL IN THE NORTHERN MOUNTAINS EACH PERIOD INTO TUESDAY. THE MOST SIGNIFICANT PERIOD OF SNOWFALL MAY BE WITH THE SECONDARY TROUGH MONDAY NIGHT INTO TUESDAY MORNING...WHEN COLD AIR WILL BE IN PLACE WITH EASTERLY UPSLOPE FLOW. LOWER ELEVATIONS SURROUNDING THE NORTHERN MOUNTAINS MAY EVEN ACCUMULATE 1 TO 2 INCHES OF SNOW MONDAY NIGHT INTO TUESDAY MORNING. COLD TEMPERATURES WITH THE SYSTEM SHOULD PRODUCE A LATE SEASON FREEZE AS FAR SOUTH AS GALLUP...SANTA FE...MORIARTY...ROY AND GRENVILLE SUNDAY...MONDAY AND TUESDAY NIGHTS. SOUTHEAST OF THE FIRST UPPER LOW...THE POLAR JET STREAM WILL MOVE OVER SOUTHERN AND EASTERN AREAS WITH LAYER 500 TO 700 MB WINDS PEAKING IN THE 45 TO 55 KT RANGE ON MOTHERS DAY. AMPLE SPRINGTIME MIXING SHOULD ENABLE MUCH OF THIS MOMENTUM TO MIX DOWN TO THE SURFACE...WHERE GUSTS AROUND 50 MPH WILL BE COMMON. GUSTS TO 60 MPH ARE EXPECTED ACROSS THE CENTRAL AND SOUTH CENTRAL MOUNTAINS AND HIGHLANDS...SOUTHWEST MOUNTAINS AND NORTHEAST HIGHLANDS...WITH THE STRONGEST WINDS DURING THE AFTERNOON UNTIL SUNSET. SUNDAY NIGHT...THE BACK DOOR COLD FRONT WILL BRING ANOTHER ROUND OF STRONG NORTH WINDS TO THE EASTERN PLAINS WITH GUSTS POTENTIALLY IN THE 50 TO 60 MPH RANGE AGAIN. SIGNIFICANT BLOWING DUST IS EXPECTED WITH THE WINDS ON MOTHERS DAY AND THAT NIGHT ON THE PLAINS. DRIER WEATHER IS EXPECTED THROUGH MID WEEK WITH WARMING TEMPERATURES WEDNESDAY THROUGH THE END OF THE WORK WEEK. A COUPLE OF OTHER SYSTEMS COULD BRING ADDITIONAL PRECIPITATION...ONE TO THE NORTHERN MOUNTAINS AND NORTHEAST AREAS THURSDAY...AND THE OTHER ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FRIDAY INTO SATURDAY. 44 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS EAST CENTRAL AND NORTHEAST PLAINS REMAINDER OF TODAY AND SUNDAY... ONE MORE DAY OF CRITICAL FIRE CONDITIONS BEFORE MUCH COOLER AND MORE MOIST CONDITIONS DEVELOP THROUGH MUCH OF NEXT WEEK. CURRENTLY RED FLAG CONDITIONS ARE VERIFYING OVER MUCH OF THE EASTERN PLAINS. WINDS ARE STARTING TO MIX IN THE RIO GRANDE VALLEY AND A COUPLE HOURS OF CRITICAL CONDITIONS ARE POSSIBLE BEFORE SUNSET FROM ABQ SOUTH TO LOS LUNAS...BELEN...AND SOCORRO. TONIGHT WILL REMAIN BREEZY JUST ABOUT EVERYWHERE. RECOVERIES WILL RANGE FROM POOR FOR ALL OF EASTERN NM TO GOOD FOR CENTRAL/WESTERN AREAS. WINDS ON SUNDAY WILL COME UP RAPIDLY AFTER 9 OR 10AM AND RED FLAG CONDITIONS ARE LIKELY EARLY FOR THE EAST. UPGRADING WATCH TO WARNING. CRITICAL TO POTENTIALLY EXTREME FIRE CONDITIONS ARE EXPECTED FOR MUCH OF THE PLAINS. MEANWHILE FOR THE WEST A POTENT PACIFIC FRONT WILL RACE SOUTHEAST BY LATE IN THE DAY AND TEMPS WILL PLUMMET BELOW NORMAL. THE BACK-DOOR PORTION OF THE FRONT WILL SLAM SOUTH ACROSS THE PLAINS SUNDAY EVENING. BLOWING DUST WILL BE PROBLEMATIC BEHIND THIS FRONT. HUMIDITIES WILL TREND DRAMATICALLY HIGHER SUNDAY NIGHT WITH WELL BELOW NORMAL TEMPS AND HIGHER MID AND UPPER LEVEL MOISTURE ARRIVING FOR THE NORTH. AN INCH OR 2 OF SNOW IS POSSIBLE FOR THE NORTHERN HIGH TERRAIN. MONDAY AND TUESDAY WILL BE 15 TO 25F BLW NORMAL WITH SUBSTANTIALLY HIGHER HUMIDITY. A SECONDARY PIECE OF ENERGY WILL ROTATE SOUTH ON THE BACK SIDE OF THE FIRST STORM SYSTEM AND INCREASE THE POTENTIAL FOR SNOW OVER MUCH OF THE NORTH MONDAY NIGHT. SEVERAL INCHES ARE POSSIBLE ABOVE 7500 FEET WITH LIGHT AMOUNTS OF SNOW ACCUMULATION EVEN IN THE SANTA FE AND TAOS AREAS...AS WELL AS RATON...LAS VEGAS AND EVEN CLAYTON. GAP WINDS ARE POSSIBLE MONDAY NIGHT INTO THE RIO GRANDE VALLEY...THUS USHERING IN EVEN BETTER MOISTURE. VENT RATES WILL LIKELY DETERIORATE SOME AS WELL THRU WEDNESDAY. BELOW NORMAL TEMP CONDITIONS ARE TRENDING NOW EVEN INTO PERHAPS THURSDAY. GUIDANCE IS NOW SHOWING ANOTHER POTENTIAL COOL AND MOIST SYSTEM FOR AT LEAST THE FAR NORTH AND EAST FRIDAY AND/OR SATURDAY OF NEXT WEEK. THIS WILL CONTINUE TO DELAY THE FIRE SEASON FOR NOW. GUYER && .AVIATION... 18Z TAF CYCLE DEEPENING SURFACE LOW PRESSURE OVER THE PLAINS AND AN APPROACHING STORM SYSTEM ALOFT WILL CRANK WINDS UP THE NEXT 24 TO 48 HRS. IN THE NEAR-TERM THE STRONGEST WINDS THIS AFTERNOON WILL FOCUS AROUND GALLUP...LAS VEGAS...AND TUCUMCARI WHERE GUSTS BTWN 35 AND 40 KTS ARE LIKELY FROM 22Z TO 01Z. KABQ MAY APPROACH THE 35 KT MARK BY LATE AFTERNOON BUT CONFIDENCE ON AN AWW SCENARIO IS VERY LOW AT THIS TIME. PATCHY BLDU IS POSSIBLE FOR KTCC AND KGUP BUT DID NOT INCLUDE IN TAF. WINDS WILL TAPER OFF AFT SUNSET BUT REMAIN BREEZY THRU MUCH OF THE NIGHT ACROSS THE PLAINS AND WESTERN NM. WINDS WILL MAJORLY RAMP UP EARLY SUNDAY WITH AN OVERALL CHALLENGING DAY FOR AVIATION. GUYER && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 46 59 30 56 / 10 50 30 20 DULCE........................... 36 57 22 52 / 20 50 50 30 CUBA............................ 39 60 27 51 / 5 40 40 20 GALLUP.......................... 43 58 25 55 / 5 20 10 10 EL MORRO........................ 35 57 24 52 / 5 20 5 10 GRANTS.......................... 39 62 27 56 / 5 20 5 10 QUEMADO......................... 45 61 30 55 / 5 10 5 10 GLENWOOD........................ 41 72 33 69 / 5 5 0 5 CHAMA........................... 37 52 24 47 / 20 60 60 50 LOS ALAMOS...................... 50 61 32 49 / 5 20 20 30 PECOS........................... 45 64 29 48 / 5 20 10 30 CERRO/QUESTA.................... 38 63 24 51 / 5 40 40 50 RED RIVER....................... 35 50 22 36 / 10 50 60 70 ANGEL FIRE...................... 32 56 22 39 / 5 30 50 60 TAOS............................ 39 63 24 49 / 5 30 30 40 MORA............................ 47 64 27 44 / 5 20 30 60 ESPANOLA........................ 42 69 31 56 / 0 20 20 20 SANTA FE........................ 46 64 31 49 / 0 20 10 20 SANTA FE AIRPORT................ 44 69 31 54 / 0 10 10 20 ALBUQUERQUE FOOTHILLS........... 54 72 40 57 / 0 10 5 10 ALBUQUERQUE HEIGHTS............. 52 74 41 60 / 0 10 5 10 ALBUQUERQUE VALLEY.............. 49 75 40 61 / 0 5 5 10 ALBUQUERQUE WEST MESA........... 50 75 40 62 / 0 10 5 10 LOS LUNAS....................... 45 76 37 63 / 0 10 5 10 RIO RANCHO...................... 50 74 39 61 / 0 10 5 10 SOCORRO......................... 53 81 46 69 / 0 5 0 5 SANDIA PARK/CEDAR CREST......... 49 70 34 55 / 0 10 5 20 TIJERAS......................... 50 69 35 54 / 0 10 5 10 MORIARTY/ESTANCIA............... 40 69 30 52 / 0 10 5 10 CLINES CORNERS.................. 43 69 31 51 / 0 10 5 30 GRAN QUIVIRA.................... 50 72 37 59 / 0 5 0 10 CARRIZOZO....................... 53 77 44 64 / 0 5 0 5 RUIDOSO......................... 49 71 39 61 / 0 5 0 10 CAPULIN......................... 48 67 30 41 / 0 30 60 40 RATON........................... 44 71 32 46 / 0 30 50 50 SPRINGER........................ 47 72 33 49 / 0 20 30 30 LAS VEGAS....................... 47 69 29 47 / 0 10 20 40 CLAYTON......................... 53 79 34 51 / 0 10 20 20 ROY............................. 53 74 33 51 / 0 10 20 20 CONCHAS......................... 55 81 41 59 / 0 5 10 10 SANTA ROSA...................... 56 81 41 61 / 0 5 5 10 TUCUMCARI....................... 57 87 42 63 / 0 5 10 10 CLOVIS.......................... 54 86 43 63 / 0 5 5 5 PORTALES........................ 57 86 45 70 / 0 5 5 5 FORT SUMNER..................... 58 85 44 64 / 0 5 5 5 ROSWELL......................... 57 91 51 72 / 0 5 5 5 PICACHO......................... 58 81 46 69 / 0 5 0 5 ELK............................. 53 76 43 65 / 0 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING FOR THE FOLLOWING ZONES...NMZ508-521-523>526-529. WIND ADVISORY FROM 10 AM TO 7 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ501>507-509>520-522-528-531>540. RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ104-108. RED FLAG WARNING FROM 10 AM TO 8 PM MDT SUNDAY FOR THE FOLLOWING ZONES...NMZ104-108. && 44
Hazardous weather outlook, May 10, 4:57 AM MDT, 10 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 457 AM MDT SAT MAY 10 2014 NMZ501>540-111200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 457 AM MDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AS AN UNSEASONABLY STRONG UPPER LOW APPROACHES NEW MEXICO FROM THE NORTHWEST...STRONG SOUTHWEST WINDS MAY CREATE AREAS OF REDUCED VISIBILITY IN BLOWING DUST SUNDAY. SCATTERED SNOW SHOWERS WILL ALSO BRING LIGHT ACCUMULATIONS TO THE NORTHERN QUARTER OR SO OF THE STATE SUNDAY THROUGH MONDAY NIGHT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 33
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:36 AM MDT | High Wind Watch | ABQ | 6 hr | |
| May 10, 3:50 PM MDT | High Wind Warning | ABQ | 29 hr | |
| May 10, 3:50 PM MDT | Wind Advisory | ABQ | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.